# SDR SIMA20140206005

- Difficulty date: February 6, 2014
- Submitted: February 7, 2014
- Operation: Air carrier
- Aircraft: N517AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10124
- Aircraft time: 27,009 hours, 18,823 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Filter
- Part number: LA4010
- Condition: Failed
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

DURING CRUISE FLIGHT, FLIGHT ATTENDANT 1 REPORTED BLACK DUST ON THE NR 1B OVERHEAD BIN.  THIS DUST LATER BECAME APPARENT ON THE COCKPIT WINDSHIELD.  THE CABIN & COCKPIT HAD A CARBON LIKE SMELL.  AFTER LANDING, THIS DUST WAS NOTICEABLE ON NEARLY EVERY OVERHEAD BIN.  R & R BOTH RECIRCULATION FANS FILTER CARTRIDGES IAW MM CH 21-22-12.  GND RAN ACFT NO BLACK DUST NOTED.
